# SDR QMLA2017010817006

- Difficulty date: January 8, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N508CF
- Make and model: Agusta A109E
- Aircraft serial: 11103
- Aircraft time: 4,615 hours, 16,352 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 300138450170C36M
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE DETECTION LIGHT ILLUMINATED DURING FLIGHT, UPON AIRCRAFT LANDING MECHANIC CHECKED PART AND DID TROUBLESHOOTING PROCEDURES TO DETERMINE THAT THE FIRE LOOP ITSELF WAS BAD.
